Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

A Counterexample to a Conjecture of Zariski

dc.contributor.authorLuengo Velasco, Ignacio
dc.date.accessioned2023-06-21T02:02:35Z
dc.date.available2023-06-21T02:02:35Z
dc.date.issued1984
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/16928
dc.identifier.doi10.1007/BF01455967
dc.identifier.issn0025-5831
dc.identifier.officialurlhttp://link.springer.com/article/10.1007%2FBF01455967
dc.identifier.relatedurlhttp://link.springer.com/
dc.identifier.urihttps://hdl.handle.net/20.500.14352/64688
dc.issue.number4
dc.journal.titleMathematische Annalen
dc.language.isoeng
dc.page.final494
dc.page.initial487
dc.publisherSpringer
dc.rights.accessRightsrestricted access
dc.subject.cdu510.22
dc.subject.keywordEquisingularity
dc.subject.keywordBlowing-up
dc.subject.ucmTeoría de conjuntos
dc.subject.unesco1201.02 Teoría Axiomática de Conjuntos
dc.titleA Counterexample to a Conjecture of Zariski
dc.typejournal article
dc.volume.number267
dcterms.referencesBriançon, J., Speder, J.P.: Familles équisingulières d'hypersurfaces a singularité isolée. These 2eme partie, Nice 1976 Briançon, J., Henry, J.P.G.: Équisingularité generique des families des surfaces a singularités isolées. Bull. Soc. Math. France108, 260–284 (1980) Kawamata, Y.: An equisingular deformation theory via embedded resolution of singularities. Publ. R.I.M.S. Kyoto Univ.16, 233–244 (1980) Lê, D.T.: Introduction a l'équisingularité. Memorias de Matemática XXXI. Publicaciones del Instituto “Jorge Juan” del C.S.I.C. Madrid, 1979 Navarro, V.: Conditions de Whitney et sections planes. Invent. Math.61, 199–225 (1980) Teissier, B.: Resolution simultanée, II, Seminaire sur les Singularités des Surfaces. Lecture Notes in Mathematics No. 777. Berlin, Heidelberg, New York: Springer 1980 Teissier, B.: Proof that Zariski dimensionality type can be computed with linear projections, when it is 2. Notes of Lectures at the Harvard Singularities Seminar 1981 Zariski, O.: Studies in equisingularity, II. Am. J. Math.87, 972–1006 (1965) Zariski, O.: Exceptional singularities of algebroid surface and their reduction. Attic. Acad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Natur. Ser. VIII.43, 135–146 (1967) Zariski, O.: On the elusive concept of equisingularity, Symposium in Honor to J. Silvester. Baltimore: John Hopkins University Press 1976
dspace.entity.typePublication
relation.isAuthorOfPublication2e3a1e05-10b8-4ea5-9fcc-b53bbb0168ce
relation.isAuthorOfPublication.latestForDiscovery2e3a1e05-10b8-4ea5-9fcc-b53bbb0168ce

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Luengo29.pdf
Size:
357.87 KB
Format:
Adobe Portable Document Format

Collections